# SDR VNAA202505140001

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 32,516 hours, 25,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 319.70 FRAME FROM STRG. 26 R/H TO STRG. 27 HAS PATCH OF CORROSION.   CUT AWAY DAMAGED FRAME SECTION AND SPLICED IN REPAIR FRAME IAW CRJ 700 SRM 53-00-06-201-006-A01.
